MathSciNet Relay Station
MathSciNet bibliographic data
MR1262281 (95m:65183) 65N15 (65K10 65N12)
Nicolaides, R. A.; Walkington, Noel J. Strong convergence of numerical solutions to degenerate variational problems. Math. Comp. 64 (1995), no. 209, 117–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement